# SDR COMA9710393

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Condition: Failed
- Location: Lt Te Flap
- Part time: 15,049 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NACELLE FLAPS WILL NOT MOVE.  REPLACED THE LEFT HAND NACELLE FLAP ACTUATOR.
